English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Number of negative modes of the oscillating bounces

Lavrelashvili, G. V. (2006). Number of negative modes of the oscillating bounces. Physical Review D, 73(8): 083513.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A78-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A7A-B
Genre: Journal Article

Files

show Files
hide Files
:
prd083513.pdf (Publisher version), 168KB
Name:
prd083513.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Lavrelashvili, George V.1, Author              
Affiliations:
1Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: The spectrum of small perturbations about oscillating bounce solutions recently discussed in the literature is investigated. Our study supports quite intuitive and expected result: the bounce with N nodes has exactly N homogeneous negative modes. Existence of more than one negative modes makes obscure the relation of these oscillating bounce solutions to the false vacuum decay processes.

Details

show
hide
Language(s): eng - English
 Dates: 2006-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298169
ISI: 000237159600025
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 73 (8) Sequence Number: 083513 Start / End Page: - Identifier: ISSN: 1550-7998